MathSciNet Relay Station
MathSciNet bibliographic data
MR1026987 (91e:16037) 16S80 (14A22 14H52 14K25 16W50)
Odesskiĭ, A. V.; Feĭgin, B. L. Sklyanin's elliptic algebras. (Russian) Funktsional. Anal. i Prilozhen. 23 (1989), no. 3, 45--54, 96; translation in Funct. Anal. Appl. 23 (1989), no. 3, 207–214 (1990)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement